Alert archive / Texas / Tornado Warnings in 2020
Tornado Warning 16, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 18, 2020, 10:20 PM CDT for Jack County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2020, 10:20 PM CDT (03:20 UTC)
- Expired
- Mar 18, 2020, 11:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Jack County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 10:21 PM CDT | TORNADO | 6 E Bryson, TX | EF-1 DAMAGE WAS CONFINED TO TREES SOUTH OF US 380. PATH LENGTH 0.7 MILES. WIDTH 45 YARDS. ESTIMATED PEAK WINDS 100 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 11.8
The text
As transmitted.
249
WFUS54 KFWD 190320
TORFWD
TXC237-190400-
/O.NEW.KFWD.TO.W.0016.200319T0320Z-200319T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1020 PM CDT Wed Mar 18 2020
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Jack County in north central Texas...
* Until 1100 PM CDT.
* At 1019 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Bryson, or 8 miles southwest of Jacksboro,
moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Jacksboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3343 9792 3319 9792 3308 9832 3321 9838
3344 9798
TIME...MOT...LOC 0319Z 243DEG 25KT 3317 9829
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Hernandez2 follow-up statements
512
WWUS54 KFWD 190345
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1045 PM CDT Wed Mar 18 2020
TXC237-190400-
/O.CON.KFWD.TO.W.0016.000000T0000Z-200319T0400Z/
Jack TX-
1045 PM CDT Wed Mar 18 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN JACK COUNTY...
At 1045 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Jacksboro, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jacksboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3343 9792 3319 9792 3313 9812 3318 9819
3320 9820 3338 9808 3344 9798
TIME...MOT...LOC 0345Z 252DEG 23KT 3322 9810
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Hernandez423
WWUS54 KFWD 190355
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1055 PM CDT Wed Mar 18 2020
TXC237-190405-
/O.EXP.KFWD.TO.W.0016.000000T0000Z-200319T0400Z/
Jack TX-
1055 PM CDT Wed Mar 18 2020
...THE TORNADO WARNING FOR NORTHEASTERN JACK COUNTY WILL EXPIRE AT
1100 PM CDT...
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until midnight CDT for north
central Texas.
LAT...LON 3343 9792 3319 9792 3313 9812 3318 9819
3320 9820 3338 9808 3344 9798
TIME...MOT...LOC 0355Z 243DEG 25KT 3325 9804
$$
DunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 18, 7:42 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 18, 7:42 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 742 PM CDT Wed Mar 18 2020 .SHORT TERM... /NEW/ /Tonight through Thursday Night/ The main concern in the short term will be the threat for severe storms and heavy rain/flash flooding. A non-trivial short term forecast is shaping up across the area. Our 2100 UTC FWD RAOB indicate a pretty stout cap near 15 C just above 850mb. Large scale ascent certainly acted upon this cap and most if not all inhibition was gone along the I-35 corridor per our 0000 UTC RAOB. In house convective parameters indicated, however, that a wedge of slightly more stable air did exist between the Metroplex and the Big Country and this may explain recent trends in the Eastland/Stephens County storm as they appear to have become a bit less surface based. In the near term, it's probable that the threat will transition more to large hail. If storms are able to become more surface based, the damaging wind and tornado risk will increase. The damaging wind threat may materialize with activity moving out of the Concho Valley, but we'll need to monitor trends. The evolution of convection through the evening hours unfortunately remains somewhat nebulous. Short term CAMs have struggled, but overall think that the coverage of activity will be limited (at least across our North Texas counties) as we await stronger forcing for ascent from Mexico. I've confined the greatest PoPs to areas near and west of a Goldthwaite to Fort Worth to Gainesville line through at at least 0300 UTC or 2200 CDT. During this time, the 925-850mb LLJ will increase upwards of 35-45 knots. This will result in a sizable increase in the hodograph with 0-1 km shear near 30 knots per some forecast soundings. MLCAPE values remain near 1500 J/kg. 0-3km CAPE values are generally less than 100 J/kg and some forecast soundings do indicate some slight inhibition just above the surface (which could keep activity slightly more elevate). The lack of higher 0-3km CAPE and slight warming aloft coupled with the lack of strong/focused ascent makes me believe that perhaps the window for a high impact severe weather event may be closing (though not completely shut). *IF* storms can overcoming the warming aloft, realize the instability and increasing low level shear, there will be the potential for damaging straight line winds (possibly close to 70mph), large hail and potentially a tornado or two. As such, we'll let Tornado Watch #54 continue before making any changes. Later tonight, a conveyor of 55-65 knot mid-level flow will nose in from the southwest. Strengthening low level WAA will help result in the proliferation of additional showers and storms (and we may be seeing the start of that across the Big Country/Concho Valley). Given the deep layer shear and instability, there will be an attendant severe weather risk with this activity, but it'll largely be confined to that of damaging winds and large hail. The tornado risk will remain non-zero, however. In addition to severe weather, there will be a heightened risk for heavy rain and flash flooding. The 0000 UTC FWD RAOB noted a PWAT of around 1.63 in and given that MRMS indicates 4-5" of rain has fallen in the last 24 hours across parts of the area (Stephens/Palo Pinto County). Given the antecedent conditions, runoff efficiency will likely be near 100% and I anticipate that any additional rain will prompt some short fused flood warning products. Bain && .LONG TERM... /Issued 321 PM CDT Wed Mar 18 2020/ /Thursday Through Next Tuesday/ Well, after our first round of active weather the past 24 hours, the second round coming in tonight will extend through the morning hours Thursday area-wide, with lingering lower rain/storm chances in the East on Thursday afternoon. Thursday morning will see a similar set up to the previous morning, with a weakening storm cluster moving east across predominantly areas north of I-20. Some low coverage of morning showers and isolated storms may also be ongoing across parts of Central Texas in the warm sector. There will still be a low risk of severe weather -- that being primarily damaging winds, along with small hail and frequent lightning. The higher end concern, however will be the pockets of heavier rainfall and yes, more flooding, including instances of flash flooding within the current Flash Flood Watch area that continues through 7 PM from the DFW Metroplex to the Red River Valley. These areas continue to remain supersaturated after several rounds of heavier rainfall the past 1-2 weeks, including the primer we experienced early today. By afternoon, a pre-frontal surface trough will surge in from the west and just in advance of a cold front surging southward down the Central High Plains of Eastern CO/Western KS. Though a reprieve in the heavier early morning rainfall likely comes to end with a brief lull during the late morning/midday hours, it appears renewed, mostly scattered convective development will be possible along and ahead of the surface trough and with the ejection of the main mid level shortwave exiting out of the Central Rockies. If the convective mid-upper level anvil debris from the morning system can warm and disperse and allow for ample daytime heating by afternoon, a strong to severe storm cannot be ruled out in advance of the surface trough. Of course this will be conditional on our environment recharging with any afternoon insolation and weakening large-scale subsidence from the morning complex and heavy rainfall. That said, may areas should warm well into the 70s to even lower 80s. The cold front will arrive during the overnight hours Friday morning with lingering convective chances briefly across our East Texas counties on Thursday evening. However, just as our northern stream begins to dampen and quiet down, the subtropical jet stream then becomes active and draw mid-upper level tropical moisture from the equatorial Pacific. Periodic, though subtle, mid level impulses will ripple across Central and South Texas Friday through much of the weekend. Though temperatures will certainly cool down at the surface, the frontal inversion will be relatively shallow with lift and moisture from the Gulf of Mexico overriding this boundary and up across much of Central Texas. We'll see the left-exit region of a subtropical jet maximum result in scattered to widespread showers with a chance of embedded/elevated thunderstorms south of the I-20/30 corridors both days. Though any threat for severe weather is low, we may need to begin monitoring Central Texas's rainfall closely as they'll see a few rounds of more substantial rainfall on Friday, then again Saturday night. Things begin to quiet down for at least a better and warmer Sunday, as the mid level flow dampens and with subsidence and partial clearing allowing for afternoon temperatures to warm into the 60s for all but the far northeast counties. The early half of next week looks flat out Springlike as our flow becomes near zonal on Monday, before amplifying into a shortwave ridge set up in advance of a system organizing in the East Pacific Ocean and dropping south off the CA coastline. Though a mostly diurnal, general thunderstorm or shower is possible in the richer moisture in East Texas each day, this activity will be the exception to the rule. Look for highs to warm into the 70s Monday, before warming into the mid 70s Northeast to the lower 80s Southwest on Tuesday. 05/ && .AVIATION... /NEW/ /00 UTC TAF Cycle/ Concerns---TSRA potential and ceiling trends. Confidence---Medium. VFR continues at all TAFs and is expected through at least 0600 UTC. VCTS prior to 0600 UTC appears unlikely at TAF sites as the best/most focused ascent remains west of the area. We'll keep an eye on convective trends, however. As the main trough approaches from the southwest, I expect a proliferation of SHRA/TSRA. This activity will advance from the west and southwest during the predawn hours. Fortunately, it appears that SHRA/TSRA will occur during a time in which air traffic is at a minimum. Accompanying SHRA/TSRA will be the potential for gusty west winds and MVFR cigs, especially at the Metroplex TAFs. Confidence in TSRA at Waco is low, so for now, I'll only advertise VCTS. VCTS will linger into the mid-morning hours on Thursday and could result in some impacts to inbound traffic along the Bonham/Cedar Creek cornerposts as well as eastbound departures. VFR will return by midday with south winds near 18 knots. Some winds may gust as high as 30 knots. Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 66 80 51 55 41 / 80 70 20 40 5 Waco 67 81 54 56 44 / 60 60 50 80 10 Paris 66 76 52 55 40 / 50 90 20 40 5 Denton 67 78 48 55 39 / 90 70 5 30 5 McKinney 67 78 50 55 39 / 70 80 10 40 5 Dallas 67 80 53 57 42 / 70 80 20 40 5 Terrell 68 78 52 56 42 / 50 80 30 60 10 Corsicana 67 78 55 59 44 / 50 80 40 80 20 Temple 67 80 54 59 44 / 50 50 70 80 10 Mineral Wells 65 78 47 55 37 / 100 50 10 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for TXZ091>095- 100>107-115>123-129>134-141. && 24/79
Hazardous weather outlook, Mar 18, 1:18 PM CDT, 9 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 118 PM CDT Wed Mar 18 2020 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 118 PM CDT Wed Mar 18 2020 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Isolated to scattered thunderstorms are possible late this afternoon and early evening mainly north of I-20 and west of I-35 and 35 West. Damaging winds, large hail, and isolated tornadoes are possible with these storms, especially with discrete storms that develop very late this afternoon through the evening hours. Another round of thunderstorms, more in the form of a line or complex, will move into North Texas around or just after midnight, then move from west to east across especially those areas along and north of I-20. Some storms may be severe with damaging winds being the main hazard. Heavy rainfall over already saturated soils will likely lead to an increasing flash flood threat through daybreak Thursday and primarily north of I-20. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Rain and thunderstorms will linger across parts of East Texas on Thursday, especially during the morning. A few thunderstorms could be strong to severe and contain heavy rainfall that may lead to additional flooding or flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across parts of North Texas beginning late this afternoon and continuing into tonight. More limited activation can't be ruled out further south across Central Texas.
In the hours before
Special weather statement, Mar 18, 8:03 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
803 PM CDT Wed Mar 18 2020
TXZ100-101-116-190200-
Palo Pinto TX-Young TX-Jack TX-
803 PM CDT Wed Mar 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...SOUTHERN
JACK AND NORTHEASTERN PALO PINTO COUNTIES UNTIL 900 PM CDT...
At 802 PM CDT, Doppler radar was tracking a strong thunderstorm near
Graford, or 15 miles southeast of Graham, moving northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Jacksboro and Graford.
A Tornado Watch remains in effect until midnight CDT for north
central Texas.
LAT...LON 3343 9792 3303 9793 3300 9800 3300 9805
3298 9806 3285 9840 3300 9857
TIME...MOT...LOC 0102Z 234DEG 24KT 3298 9835
HernandezLocal storm report, Mar 18, 9:19 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
919 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TORNADO 6 SE JACKSBORO 33.16N 98.10W
03/18/2020 JACK TX TRAINED SPOTTER
TORNADO REPORTED NORTH OF HIGHWAY 199 6 MILES SOUTHEAST
OF JACKSBOROLocal storm report, Mar 18, 9:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND DMG SOUTH BEND 33.00N 98.67W
03/18/2020 YOUNG TX FIRE DEPT/RESCUE
WIND DAMAGE REPORTED IN SOUTH BEND ON HIGHWAY 67Local storm report, Mar 18, 10:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM TSTM WND DMG 4 S GRAHAM 33.04N 98.60W
03/18/2020 YOUNG TX FIRE DEPT/RESCUE
HOUSES DAMAGED ON ROSSER RANGE ROAD OFF OF HIGHWAY 67.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:58 PM CDT | River Flood Warning | FWD | Parker | 45 hr |
| Mar 18, 8:03 PM CDT | Special Weather Statement | FWD | Jack | 57 min |
| Mar 18, 8:14 PM CDT | River Flood Warning | FWD | Parker | 24 hr |
| Mar 18, 8:14 PM CDT | River Flood Warning | FWD | Denton | 32 hr |
| Mar 18, 8:20 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Wise | 55 min |
| Mar 18, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 66 min |
| Mar 18, 8:30 PM CDT | River Flood Warning | FWD | Stephens | 29 hr |
| Mar 18, 8:48 PM CDT | Tornado Warning | FWD | Jack, Wise | 42 min |
| Mar 18, 8:59 PM CDT | Tornado Warning | FWD | Stephens, Young | 46 min |
| Mar 18, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 57 min |
| Mar 18, 9:25 PM CDT | Tornado Warning | FWD | Wise | 50 min |
| Mar 18, 9:31 PM CDT | Tornado Warning | FWD | Young | 29 min |
| Mar 18, 9:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Mar 18, 10:01 PM CDT | Tornado Warning | FWD | Cooke, Montague, Wise | 44 min |
| Mar 18, 10:24 PM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| Mar 18, 10:33 PM CDT | Flash Flood Warning | FWD | Cooke, Jack, Montague, Wise | 3 hr |
| Mar 18, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker, Wise | 65 min |
| Mar 18, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 62 min |
| Mar 18, 11:05 PM CDT | Tornado Warning | FWD | Cooke | 25 min |
| Mar 18, 11:24 PM CDT | Special Weather Statement | FWD | Denton | 51 min |
| Mar 19, 12:05 AM CDT | Special Weather Statement | FWD | Denton | 25 min |
| Mar 19, 12:20 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 40 min |
| Mar 19, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 61 min |
| Mar 19, 2:32 AM CDT | Tornado Warning | FWD | Stephens | 28 min |
| Mar 19, 2:54 AM CDT | Tornado Warning | FWD | Stephens, Young | 36 min |
| Mar 19, 3:17 AM CDT | Tornado Warning | FWD | Jack, Young | 43 min |
| Mar 19, 3:20 AM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| Mar 19, 4:26 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Mar 19, 5:05 AM CDT | Special Weather Statement | FWD | Cooke | 40 min |
| Mar 19, 7:21 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 54 min |
| Mar 19, 9:15 AM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 45 min |
| Mar 19, 9:26 AM CDT | Special Weather Statement | FWD | Hill | 49 min |
| Mar 19, 9:59 AM CDT | Special Weather Statement | FWD | Coryell | 46 min |
| Mar 19, 10:06 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Mar 19, 2:30 PM CDT | River Flood Warning | FWD | Young | 66 hr |
| Mar 19, 4:20 PM CDT | Special Weather Statement | FWD | Parker | 25 min |
| Mar 19, 4:31 PM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Mar 19, 4:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Mar 19, 5:01 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Mar 19, 5:03 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Mar 19, 5:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Mar 19, 5:37 PM CDT | Special Weather Statement | FWD | Collin | 23 min |
| Mar 19, 5:55 PM CDT | Special Weather Statement | FWD | Hood | 35 min |
| Mar 19, 6:06 PM CDT | Special Weather Statement | FWD | Hamilton | 24 min |
| Mar 19, 6:28 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| Mar 19, 6:49 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
Nearby
Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.